| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was determined that the loss of connection was related to the mobile application.A review of the share logs was performed and a loss of connection was found within the investigation window.However, the device operated within specification.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.